Jump to content
ClusterBusters
Sign in to follow this  
AlexItalian

Questions and a bit of confusion

Recommended Posts

Hi,

sorry to ask, but I am bit confused after a lot of reading on the board.

I know, indeed, that for the best busting, we should completely give up  with medications (the one we use to take for CH, such as Verapamil, Topiramate, Sumatriptan etc.).

But I still see many posts with suggestions on how to use Verapamil at the best,  or similar. It's been five years now that I am not taking anything else but RC seeds. Should I  consider also to take additional drugs?

I often see that, besides attacks, you speak about Hits. what are they?

Finally, I have seen that many of you take very high doses of Melatonin and D3 Vitamin. I have never taken more than how much is indicated in the medicine instructions, even though I have tried to take up to two Melatonin pills (2x2mg) in one day, morning and night-time, but I woke up with tachycardia and could feel like I didn't have enough strength in arms and legs.  Is that normal?

Sorry for all the questions, just want to make sure that I understand everything :)

Thank you all in advance,

Share this post


Link to post
Share on other sites

Alex, I'll try to answer some of your questions.  Others will correct me where I'm wrong.

Verapamil, at least at low doses, doesn't seem to interfere with busting, or at least it doesn't seem to completely block busting.  So, some people (maybe particularly people with chronic CH) continue to use it.  Since there are some health risks associated with long-term use, I think most people would recommend avoiding it if you can.

A "hit" is just another word for an attack.

I think a lot of people base their melatonin dosage on how they feel in the morning.  With the symptoms you experienced, I think you are wise not to try high doses.

The D3 regimen calls for taking amounts of D3 that are much higher than the standard recommendation.  Arguments have been made (convincing to me) that the high doses in the D3 regimen are not dangerous. In fact, there was a recent medical study suggesting that the medically recommended doses were based on a mathematical miscalculation, and that they are way too low.  It seems that if you have your vitamin D level checked regularly (it's a simple and relatively inexpensive blood test), you will not be at risk from the high doses in the D3 regimen.  These are just my understandings.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×